Midazolam‐induced benzodiazepine withdrawal syndrome

Berend Mets, A. HORSELL, D. M. LINTON

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

A case history of a patient who developed severe anxiety and agitation on two occasions after discontinuation of a midazolam infusion is presented. The withdrawal symptoms interfered with effective mechanical ventilation and the patient required the reintroduction of a long‐acting benzodiazepine to treat the withdrawal state and to facilitate weaning from mechanical ventilation.

Original languageEnglish (US)
Pages (from-to)28-29
Number of pages2
JournalAnaesthesia
Volume46
Issue number1
DOIs
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'Midazolam‐induced benzodiazepine withdrawal syndrome'. Together they form a unique fingerprint.

  • Cite this